Real Polynomial Maps and Singular Open Books at Infinity

  • Raimundo N. Araújo Dos Santos
  • Ying Chen
  • Mihai Tibăr

Abstract

We provide significant conditions under which we prove the existence of stable open book structures at infinity, i.e. on spheres $S^{m-1}_R$ of large enough radius $R$. We obtain new classes of real polynomial maps $\mathsf{R}^m \to \mathsf{R}^p$ which induce such structures.
Published
2016-03-07
How to Cite
Santos, R. N. A. D., Chen, Y., & Tibăr, M. (2016). Real Polynomial Maps and Singular Open Books at Infinity. MATHEMATICA SCANDINAVICA, 118(1), 57-69. https://doi.org/10.7146/math.scand.a-23296
Section
Articles